American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] A. Białynicki-Birula. On the equivalence of integral representations of groups . Proc. Amer. Math. Soc. 26 (1970) 371-377. MR 0268291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Hochster. Rings of continuous functions and totally integrally closed rings . Proc. Amer. Math. Soc. 25 (1970) 439-442. MR 0261560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ram Niwas Gupta. Nilpotent matrices with invertible transpose . Proc. Amer. Math. Soc. 24 (1970) 572-575. MR 0252408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. G. Leavitt. Strongly hereditary radicals . Proc. Amer. Math. Soc. 21 (1969) 703-705. MR 0240152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Hochster. Rings with nondiscrete ideal topologies . Proc. Amer. Math. Soc. 21 (1969) 357-362. MR 0238831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. S. Page. Rigidity of generalized uniserial and Frobenius algebras . Proc. Amer. Math. Soc. 20 (1969) 199-202. MR 0236246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arnold Lebow. A Schroeder-Bernstein theorem for projections . Proc. Amer. Math. Soc. 19 (1968) 144-145. MR 0219455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takasi Nagahara. A note on Galois theory of commutative rings . Proc. Amer. Math. Soc. 18 (1967) 334-340. MR 0207765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Knopfmacher. On the isomorphism problem for Lie algebras . Proc. Amer. Math. Soc. 18 (1967) 898-901. MR 0218414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ross M. Hamsher. Commutative, noetherian rings over which every module has a maximal submodule . Proc. Amer. Math. Soc. 17 (1966) 1471-1472. MR 0200303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louis J. Ratliff. Note on analytically unramified semi-local rings . Proc. Amer. Math. Soc. 17 (1966) 274-279. MR 0186691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Lipman. Some properties of localization and normalization . Proc. Amer. Math. Soc. 16 (1965) 1120-1122. MR 0180574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fred Richman. Generalized quotient rings . Proc. Amer. Math. Soc. 16 (1965) 794-799. MR 0181653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. S. Butts. Unique factorization of ideals into nonfactorable ideals . Proc. Amer. Math. Soc. 15 (1964) 21. MR 0156865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. W. Petro. Some results on the asymptotic completion of an ideal . Proc. Amer. Math. Soc. 15 (1964) 519-524. MR 0162814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert W. Gilmer. Integral domains which are almost Dedekind . Proc. Amer. Math. Soc. 15 (1964) 813-818. MR 0166212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. S. Passman. On groups with enough finite representations . Proc. Amer. Math. Soc. 14 (1963) 782-787. MR 0153706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chin-shui Hsü. Theorems on direct sums of modules . Proc. Amer. Math. Soc. 13 (1962) 540-542. MR 0138642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. J. Head. Dense submodules . Proc. Amer. Math. Soc. 13 (1962) 197-199. MR 0147515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carl Faith. Radical extensions of rings . Proc. Amer. Math. Soc. 12 (1961) 274-283. MR 0120250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. Goldberg. Generating functions for formal power series in noncommuting variables. . Proc. Amer. Math. Soc. 11 (1960) 988-991. MR 0118748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward C. Posner. Differentiably simple rings . Proc. Amer. Math. Soc. 11 (1960) 337-343. MR 0113908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eugene Schenkman and W. R. Scott. A generalization of the Cartan-Brauer-Hua theorem . Proc. Amer. Math. Soc. 11 (1960) 396-398. MR 0117251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. P. Jans. Verification of a conjecture of Gerstenhaber . Proc. Amer. Math. Soc. 11 (1960) 335-336. MR 0114836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. E. Johnson. Structure theory of faithful rings. III. Irreducible rings . Proc. Amer. Math. Soc. 11 (1960) 710-717. MR 0118739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carl Faith. Algebraic division ring extensions . Proc. Amer. Math. Soc. 11 (1960) 43-53. MR 0111775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. A. Amitsur. Finite dimensional central division algebras . Proc. Amer. Math. Soc. 11 (1960) 28-31. MR 0111774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edward C. Posner. Prime rings satisfying a polynomial identity . Proc. Amer. Math. Soc. 11 (1960) 180-183. MR 0111765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. T. Muhly. Complete ideals in local rings . Proc. Amer. Math. Soc. 11 (1960) 361-367. MR 0111753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Willard E. Baxter. Concerning strong Lie ideals . Proc. Amer. Math. Soc. 11 (1960) 393-395. MR 0111773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2